RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2008, Volume 16, Number 1, Pages 86–92 (Mi timb60)  

This article is cited in 1 scientific paper (total in 1 paper)

Groups with an abelian maximal subgroup

N. S. Chernikov

Institute of Mathematics, Ukrainian National Academy of Sciences, Kiev-4

Abstract: A known theorem of Herstein asserts that a finite group containing an abelian maximal subgroup is solvable. A theorem that describes, to a certain extent, the structure of a locally finite group $G$ with an abelian maximal subgroup is proved. In particular, for such group $G/Z(G)$ is metabelian.

Full text: PDF file (210 kB)
References: PDF file   HTML file
UDC: 519.41/47
Received: 03.01.2008
Language:

Citation: N. S. Chernikov, “Groups with an abelian maximal subgroup”, Tr. Inst. Mat., 16:1 (2008), 86–92

Citation in format AMSBIB
\Bibitem{Che08}
\by N.~S.~Chernikov
\paper Groups with an abelian maximal subgroup
\jour Tr. Inst. Mat.
\yr 2008
\vol 16
\issue 1
\pages 86--92
\mathnet{http://mi.mathnet.ru/timb60}


Linking options:
  • http://mi.mathnet.ru/eng/timb60
  • http://mi.mathnet.ru/eng/timb/v16/i1/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Monakhov, D. V. Gritsuk, “O proizvodnoi $\pi$-dline konechnoi $\pi$-razreshimoi gruppy s zadannoi $\pi$-khollovoi podgruppoi”, Tr. IMM UrO RAN, 19, no. 3, 2013, 215–223  mathnet  mathscinet  elib
  • Труды Института математики
    Number of views:
    This page:121
    Full text:111
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020